LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Ooooh the muscles! Whyyyyyy!?

 - UBBFriend: Email this page to someone!    
Author Topic: Ooooh the muscles! Whyyyyyy!?
frankieb
Member
Member # 35725

Icon 1 posted      Profile for frankieb     Send New Private Message       Edit/Delete Post   Reply With Quote 
Hey everybody,

I was hoping you guys would have a little input into my muscular


Symptoms. I have been receiving treatment for a year and 1

month now. My muscle weakness twitching cramping and

tightness seemed to be getting better, but over the last couple

months, it seems like I have taken a couple small steps back. Im

not sure if the cold chixago weather has something to do with it,

but I suspect it does. Also, it appears that my babesia infection

has returned. I suspect that this would also have an effect on my

muscles. I feel frightened by my lack of progress over the past

few months. Is this normal? Should I be doing something

differently? By yhe way, I noticed that when I staryed my first

round of artemisia again, which was two weeks ago, I became

very sore with a small amount of physical activity. I look forward

to your responses, and thank you all so much.

Posts: 22 | From Oak Lawn, IL | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
Ellen101
Frequent Contributor (1K+ posts)
Member # 35432

Icon 1 posted      Profile for Ellen101     Send New Private Message       Edit/Delete Post   Reply With Quote 
If you seemed to be making good progress and suddenly seem t be backsliding then yeast could be an issue.
Posts: 1747 | From United States | Registered: Dec 2011  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Babesia definitely affects the muscles! You are herxing.

Try upping your intake of magnesium.

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95660 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
Keebler
Honored Contributor (25K+ posts)
Member # 12673

Icon 1 posted      Profile for Keebler     Send New Private Message       Edit/Delete Post   Reply With Quote 
-
Ditto to TuTu's suggestion: more magnesium. Detail here, along with other things to consider. But MAGNESIUM is tops, just tops.


http://flash.lymenet.org/scripts/ultimatebb.cgi?ubb=get_topic;f=3;t=030792;p=0

LIVER & KIDNEY SUPPORT & and several HERXHEIMER support links, too.
-

Posts: 48021 | From Tree House | Registered: Jul 2007  |  IP: Logged | Report this post to a Moderator
Carol in PA
Frequent Contributor (5K+ posts)
Member # 5338

Icon 1 posted      Profile for Carol in PA     Send New Private Message       Edit/Delete Post   Reply With Quote 
Low magnesium can cause muscle twitching and cramping.

The liver uses magnesium when it's detoxifying poisons, and you may need more of it when you herx.


Your body won't absorb the magnesium well if you're low in Vitamin D.
I take 5000 units of D3 daily...I take it along with the fish oil, as D needs fats to be absorbed.

I'm also taking Boron 3 mg daily, to help prevent the kidneys from filtering out too much magnesium.

Posts: 6947 | From Lancaster, PA | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
Lymetoo
Moderator
Member # 743

Icon 1 posted      Profile for Lymetoo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Is the boron safe for the kidneys, Carol?

--------------------
--Lymetutu--
Opinions, not medical advice!

Posts: 95660 | From Texas | Registered: Feb 2001  |  IP: Logged | Report this post to a Moderator
frankieb
Member
Member # 35725

Icon 1 posted      Profile for frankieb     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thank you guys. Ill give magnesium a shot. What is a proper

Dose for us lymies? By tje way, I was deficient in vit d for the

whole first year of treatment, but im finally on the low normal

side. Not quite sure about my magnesium levels, but I suppose

its worth a shot.

Posts: 22 | From Oak Lawn, IL | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
Carol in PA
Frequent Contributor (5K+ posts)
Member # 5338

Icon 1 posted      Profile for Carol in PA     Send New Private Message       Edit/Delete Post   Reply With Quote 
Some people here have said that their LLMD wanted their D level in the upper range of normal.
Your immune system seems to work better that way.

I've read that people with higher levels of D didn't catch influenza.


Frankie, start with 200 to 400 mg of magnesium, and work up to 600 or 800, in divided doses.
The form of magnesium matters.
For example, magnesium oxide is cheap and the manufacturers use it, but it's more difficult to absorb.

Look for magnesium taurate, glycinate, or citrate.
Here are two good mags:

Source Naturals, Ultra-Mag,
with magnesium citrate, taurinate, malate, glycinate and succinate.
http://www.iherb.com/Source-Naturals-Ultra-Mag-120-Tablets/1415

Natural Vitality, Natural Calm,
with Ionic magnesium citrate.
http://www.iherb.com/Natural-Calm


Check with your doctor or pharmacist if you should take magnesium away from your antibiotics.


You can eat foods high in magnesium, such as
Dark chocolate,
Almonds, almond butter,
Beans, kidney beans, baked beans, bean soup, refried beans, bean burritoes, rice and beans.

Posts: 6947 | From Lancaster, PA | Registered: Feb 2004  |  IP: Logged | Report this post to a Moderator
frankieb
Member
Member # 35725

Icon 1 posted      Profile for frankieb     Send New Private Message       Edit/Delete Post   Reply With Quote 
Thanks for your help everyone. Just ordered some of the

magnesium carol recommended. The support is always

appreciated!

Posts: 22 | From Oak Lawn, IL | Registered: Jan 2012  |  IP: Logged | Report this post to a Moderator
Sammi
Frequent Contributor (1K+ posts)
Member # 110

Icon 1 posted      Profile for Sammi     Send New Private Message       Edit/Delete Post   Reply With Quote 
I can have terrible muscle pain from Babs. Are you currently treating it with more than Arte?
Posts: 4680 | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.